# SDR REXA2016021100276

- Difficulty date: February 11, 2016
- Submitted: March 2, 2016
- Operation: Air carrier
- Aircraft: N8886A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7886
- Aircraft time: 24,234 hours, 21,527 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621 OBLIQUE ANGLE IS CRACKED, STRINGER 14L.  LOCATED, DRILLED & INSTALLED NEW SERVICEABLE OBLIQUE ANGLE, PN 601-35012-51, IAW SRM 51-40-11 & SRM 51-42-06.
